# SDR DALA2023091907684

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB STA Y 190, LBL44 AT CPAX. SUMMARY OF NRC 00436: WEB STA Y 190, LBL44 WAS REPAIRED PER B 717-200 SRM 51-70-10-2R REP 1 FIG 201. (LP #2976349)
